# SDR ARWA20031105

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 77,260 hours, 24,301 cycles
- Engine: Pwa JT3D7
- Engine time: 49,960 hours, 16,579 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Part time: 49,960 hours, 16,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 410, THE NR 4 ENGINE COMPRESSOR STALLED, FOLLOWED BY LOSS OF POWER.  ACCOMPLISHED IN FLIGHT ENGINE SHUTDOWN AS PER FOM; ENGINE SHUTDOWN AT 14:35, THE WINDMILLING OIL PRESSURE WAS ZERO.
